Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 8, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jan 23, 2017, 3:35 AM EST for Broward County, Miami-Dade County, Monroe County, Florida. It was in force for 40 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 23, 2017, 3:35 AM EST (08:35 UTC)
- Expired
- Jan 23, 2017, 4:15 AM EST
- In force
- 40 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Broward County, FL, Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 25 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 23, 3:45 AM EST | TORNADO | 1 Wnw Virginia Gardens, FL | EF-1 DAMAGE INDICATED BY SURVEY. DAMAGE TO WAREHOUSES... TRUCKS... AND SHIPPING CONTAINERS. |
| Jan 23, 3:46 AM EST | TSTM WND DMG | 1 Wnw Virginia Gardens, FL | TRACTOR TRAILED OVERTURNED NEAR NW 50TH ST AND 74TH AVE IN MIAMI-DADE REPORTED BY NEWS MEDIA |
| Jan 23, 3:46 AM EST | TORNADO | 1 Wnw Miami Springs, FL | EF-1 DAMAGE INDICATED BY SURVEY TEAM. LARGE TREES TOPPLED...ROOF AND PORCH DAMAGE TO SINGLE FAMILY RESIDENCES. |
| Jan 23, 3:48 AM EST | TORNADO | 1 Nne Miami Springs, FL | EF-1 DAMAGE INDICATED BY SURVEY TEAM. APARTMENT BUILDINGS WITH ROOF DAMAGE. |
| Jan 23, 3:55 AM EST | TSTM WND DMG | 1 Wnw Biscayne Park, FL | DOWNED POWER LINES... BUSTED GATES AND MAILBOXES NEAR NW 118TH STREET AND 5TH AVE IN MIAMI-DADE COUNTY |
| Jan 23, 4:04 AM EST | TSTM WND GST 53 | 1 Ese Miami Internation, FL | WIND GUST OF 53 MPH MEASURED BY MESONET AT MIAMI INTERNATIONAL AIRPORT SOUTH TERMINAL AT 404 AM |
| Jan 23, 4:20 AM EST | TSTM WND DMG | 1 S Key Biscayne, FL | MULTIPLE TREES DOWN IN BILL BAGGS CAPE FLORIDA STATE PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 9:57 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 635 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted.
236
WUUS52 KMFL 230835
SVRMFL
FLC011-086-087-230915-
/O.NEW.KMFL.SV.W.0008.170123T0835Z-170123T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
335 AM EST MON JAN 23 2017
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Southeastern Mainland Monroe County in southwestern Florida...
Miami-Dade County in southeastern Florida...
Southeastern Broward County in southeastern Florida...
* Until 415 AM EST
* At 335 AM EST, severe thunderstorms were located along a line
extending from West Park to 8 miles northeast of Pa-Hay-Okee
Overlook to near Flamingo, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Miami, Hialeah, Hollywood, Miramar and Miami Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 600 AM EST for southeastern
and southwestern Florida.
LAT...LON 2599 8003 2529 8020 2535 8027 2530 8039
2520 8050 2522 8057 2523 8054 2523 8052
2524 8054 2523 8059 2520 8058 2514 8067
2516 8065 2514 8078 2518 8081 2513 8102
2576 8065 2594 8045 2602 8008
TIME...MOT...LOC 0835Z 257DEG 40KT 2596 8026 2552 8070 2519 8090
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
ALMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 3:02 AM EST, 33 minutes earlier.
Area forecast discussion, Jan 23, 3:02 AM EST, 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
302 AM EST Mon Jan 23 2017
.UPDATE...
QUICK UPDATE TO REMOVE THE TORNADO WATCH 24 FOR GLADES, HENDRY,
AND COLLIER COUNTIES ALONG WITH THE GULF WATERS OF COLLIER COUNTY
AND LAKE OKEECHOBEE.
UPDATE...54/BNB
&&
.PREV DISCUSSION... /issued 217 AM EST Mon Jan 23 2017/
..TORNADO WATCH 24 IN EFFECT UNTIL 6 AM EST THIS MORNING...
..WIND ADVISORY FOR ALL OF SOUTH FLORIDA TODAY...
..VERY ROUGH MARINE CONDITIONS TODAY...
..HIGH RISK OF RIP CURRENTS WEST COAST BEACHES...
DISCUSSION...
TODAY THROUGH TUESDAY...
The line of showers and thunderstorms extended from Palm Beach
County southwest to near Everglades City early this morning. The
line will continue to move quickly to the southeast through the
east coast metro areas of South Florida through early this
morning, and should be over the Atlantic waters by sunrise today.
Tornado watch 24 is still in effect until 6 AM EST this morning.
The strong upper level trough along with a surface low will
continue to move east from the Southeastern United States early
this morning into the Mid Atlantic States by Tuesday. This will
keep the windy westerly winds ongoing over South Florida today
before slowly decreasing tonight into Tuesday. Therefore, a Wind
Advisory will be added for the interior areas of South Florida
today, as the Wind Advisory has been extended for the metro
areas today.
Scattered showers and a few thunderstorms are still possible over
South Florida this morning, before drier and cooler weather work
into the area from the north for this afternoon into Tuesday. Any
storms that do affect South Florida later this morning will be
below severe limits, as the mid to low level jet will be well east
of South Florida.
WEDNESDAY THROUGH FRIDAY...
High pressure will move from the Gulf Of Mexico through South
Florida and into the Atlantic waters on Wednesday into Thursday.
Another cold front will then move southward and through South
Florida late Thursday night before stalling out over the Florida
keys on Friday. This front will be mostly a dry front with only a
slight chance of showers over the Atlantic Waters.
EXTENDED FORECAST...
The front will then move back northward into South Florida this
weekend, as a mid to upper level disturbance moves from the Gulf
of Mexico eastward across South Florida late this weekend.
This will allow for isolated to scattered showers to develop over
the area late this weekend. Temperatures this weekend upper 60s to
lower 70s for highs with lows in the 50s to 60s, except mid to
upper 40s west of Lake Okeechobee.
MARINE...
The southwest winds 25 to 30 knots with gusts into gale force
conditions will swing to a westerly direction by sunrise and
remain westerly through today. The only exception to this is over
Biscayne Bay and Lake Okeechobee where the wind gusts will fall
below gale force by afternoon. Therefore, the Gale Warning will
remain in place for all of South Florida waters today, except for
Lake Okeechobee and Biscayne Bay where the Gale Warning will be
replace with an SCA for the afternoon hours.
The winds will then decrease tonight and be below 20 knots by
Tuesday. However, the seas will take some time to subside over the
Gulf and Atlantic waters. The seas will be up to 8 to 10 feet in
the Atlantic waters today into Tonight below slowly decreasing to
less than 7 feet by Tuesday afternoon. For the Gulf side the seas
will be up to 15 to 17 feet in the offshore waters today before
slowly subsiding to less than 7 feet by Tuesday afternoon.
Therefore, the SCA conditions will continue for the Atlantic and
Gulf waters tonight into Tuesday morning.
BEACH FORECAST...
The westerly winds will keep the High Risk of Rip Currents going
for the west coast beaches of South Florida through Tuesday.
FIRE WEATHER...
The relative humidity over South Florida will fall into the mid to
upper 30s over the east coast metro areas on Tuesday, but the
20 foot winds will be less than 15 mph, and the ERC will be less
than 35. Therefore, no fire weather threat for South Florida for
Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 77 55 76 55 / 40 0 0 0
Fort Lauderdale 77 56 76 57 / 40 0 0 0
Miami 78 59 78 58 / 40 0 0 0
Naples 74 59 74 53 / 50 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 8 AM this morning to 7 PM EST this evening
for FLZ063-066>068-070>075-174.
Wind Advisory until 7 PM EST this evening for FLZ069-168-172-173.
High Rip Current Risk through Tuesday evening for FLZ069.
AM...Small Craft Advisory from 11 PM this evening to 1 PM EST Tuesday
for AMZ650-651-670-671.
Gale Warning until 11 PM EST this evening for AMZ650-651-670-671.
Small Craft Advisory from 1 PM this afternoon to 7 AM EST
Tuesday for AMZ610-630.
Gale Warning until 1 PM EST this afternoon for AMZ610-630.
GM...Small Craft Advisory from 11 PM this evening to 1 PM EST Tuesday
for GMZ656-657-676.
Gale Warning until 11 PM EST this evening for GMZ656-657-676.
&&
UPDATE...54/BNB
DISCUSSION...54/BNB
MARINE...54/BNB
BEACH FORECAST...54/BNB
FIRE WEATHER...54/BNBHazardous weather outlook, Jan 22, 10:03 PM EST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1003 PM EST SUN JAN 22 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 231100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1003 PM EST SUN JAN 22 2017 ...TORNADO WATCH 24 IS IN EFFECT UNTIL EARLY MONDAY MORNING... ...HIGH RISK OF RIP CURRENTS WEST COAST BEACHES OF SOUTH FLORIDA... ...DANGEROUS MARINE CONDITIONS DEVELOPING TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: SHOWERS AND THUNDERSTORMS WILL OVERSPREAD SOUTH FLORIDA AHEAD OF A STRONG COLD FRONT. THERE IS A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON, EVENING, AND OVERNIGHT. THE MAIN THREATS EXPECTED ARE DAMAGING WIND GUSTS, FREQUENT LIGHTNING STRIKES, HAIL AND ISOLATED TORNADOES. TORNADOES: ISOLATED TORNADOES MAY DEVELOP WITH THUNDERSTORMS ACROSS THE REGION LATER THIS AFTERNOON AND OVERNIGHT. WATERSPOUTS ARE POSSIBLE WITH ANY SHOWER AND THUNDERSTORM ACTIVITY THAT DEVELOPS TODAY. WIND: THERE IS A WIND ADVISORY IN EFFECT FOR ALL SOUTH FLORIDA TODAY. WINDS ARE EXPECTED TO INCREASE BETWEEN 20 TO 25 MPH THIS AFTERNOON WITH GUSTS TO AROUND 35 MPH. THERE IS ALSO A POTENTIAL FOR THUNDERSTORMS LATER THIS AFTERNOON, EVENING, AND OVERNIGHT TO PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. HAIL: HAIL UP TO THE SIZE OF QUARTER DOLLARS IS POSSIBLE WITH STRONG THUNDERSTORMS THAT DEVELOP LATER THIS AFTERNOON, EVENING, AND OVERNIGHT. FLOODING: MINOR FLOODING IS POSSIBLE WITH HEAVIER SHOWERS AND STORMS LEADING TO PONDING OF WATER IN POORLY DRAINED AREAS OVER THE EAST COAST AND GULF COAST METRO AREAS. MINOR COASTAL FLOODING IS POSSIBLE ALONG THE GULF COAST AROUND THE TIMES OF HIGH TIDE. RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS FOR THE GULF COAST BEACHES. FOR THE ATLANTIC BEACHES, A MORE MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY. WAVES: SEAS BUILDING TO 10 TO 12 FEET IN THE OFFSHORE ATLANTIC AND 10 TO 16 FEET IN THE GULF LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WEST WIND BEHIND THE FRONT WILL CONTINUE TO LEAD TO HAZARDOUS MARINE CONDITIONS ACROSS SOUTH FLORIDA WATERS THROUGH TUESDAY. RIP CURRENTS WILL BE POSSIBLE ALONG BOTH THE ATLANTIC AND GULF COASTS THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Local storm report, Jan 23, 2:56 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
256 AM EST MON JAN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM TSTM WND GST 3 W DEERFIELD BEACH 26.31N 80.15W
01/23/2017 M55 MPH BROWARD FL MESONET
WIND GUST 55 MPH MEASURED AT DEERFIELD BEACH CODE
ENFORCEMENT
&&
EVENT NUMBER MFL1700043
HAGENLocal storm report, Jan 23, 2:57 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
257 AM EST MON JAN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND GST 3 WSW DELRAY BEACH 26.44N 80.13W
01/23/2017 M55 MPH PALM BEACH FL MESONET
WIND GUST OF 55 MPH MEASURED AT DELRAY BEACH MEDICAL
CENTER
&&
EVENT NUMBER MFL1700044
HAGENLocal storm report, Jan 23, 2:59 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
259 AM EST MON JAN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND GST 1 ESE PORT EVERGLADES 26.10N 80.11W
01/23/2017 M61 MPH BROWARD FL MESONET
WIND GUST OF 61 MPH WAS MEASURED AT 233 AM
&&
EVENT NUMBER MFL1700045
HAGENLocal storm report, Jan 23, 3:00 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
300 AM EST MON JAN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM MARINE TSTM WIND 1 ESE PORT EVERGLADES 26.10N 80.11W
01/23/2017 M61 MPH BROWARD FL MESONET
WIND GUST OF 61 MPH WAS MEASURED AT 233 AM
&&
EVENT NUMBER MFL1700046
HAGENLocal storm report, Jan 23, 3:03 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
303 AM EST MON JAN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND GST 2 NW WESTON 26.13N 80.42W
01/23/2017 M50 MPH BROWARD FL MESONET
A 50 MPH WIND GUST WAS MEASURED BY A MESONET STATION AT
GATOR RUN ELEMENTARY SCHOOL AT 255 AM
&&
EVENT NUMBER MFL1700047
HAGENLocal storm report, Jan 23, 3:32 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
332 AM EST MON JAN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM MARINE TSTM WIND 2 ESE PORT EVERGLADES 26.09N 80.09W
01/23/2017 M60 MPH AMZ651 FL MESONET
WIND GUST OF 60 MPH MEASURED JUST OFF OF PORT
EVERGLADES AT 318 AM
&&
EVENT NUMBER MFL1700048
HAGENThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 11:15 PM EST | Special Weather Statement | MFL | Glades, Hendry | 60 min |
| Jan 22, 11:32 PM EST | Special Marine Warning | MFL | 28 min | |
| Jan 22, 11:50 PM EST | Special Marine Warning | MFL | 25 min | |
| Jan 23, 12:03 AM EST | Special Marine Warning | MFL | 57 min | |
| Jan 23, 12:03 AM EST | Special Weather Statement | MFL | Collier, Glades, Hendry, Palm Beach | 57 min |
| Jan 23, 12:20 AM EST | Special Marine Warning | MFL | 25 min | |
| Jan 23, 12:25 AM EST | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 50 min |
| Jan 23, 12:36 AM EST | Severe Thunderstorm Warning | MFL | Collier | 24 min |
| Jan 23, 12:46 AM EST | Special Marine Warning | MFL | 44 min | |
| Jan 23, 12:54 AM EST | Special Weather Statement | MFL | Broward, Collier, Palm Beach | 66 min |
| Jan 23, 12:58 AM EST | Tornado Warning | MFL | Palm Beach | 32 min |
| Jan 23, 1:03 AM EST | Severe Thunderstorm Warning | MFL | Collier | 42 min |
| Jan 23, 1:12 AM EST | Special Marine Warning | MFL | 63 min | |
| Jan 23, 1:17 AM EST | Tornado Warning | MFL | Palm Beach | 28 min |
| Jan 23, 1:25 AM EST | Tornado Warning | MFL | Collier | 20 min |
| Jan 23, 1:26 AM EST | Special Marine Warning | MFL | 94 min | |
| Jan 23, 1:41 AM EST | Tornado Warning | MFL | Palm Beach | 10 min |
| Jan 23, 1:52 AM EST | Special Marine Warning | MFL | 83 min | |
| Jan 23, 1:56 AM EST | Special Weather Statement | MFL | Broward, Monroe, Palm Beach | 64 min |
| Jan 23, 2:02 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 43 min |
| Jan 23, 2:23 AM EST | Wind Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 17 hr |
| Jan 23, 2:29 AM EST | Severe Thunderstorm Warning | MFL | Broward | 31 min |
| Jan 23, 2:48 AM EST | Special Weather Statement | MFL | Broward, Miami-Dade, Monroe | 87 min |
| Jan 23, 2:49 AM EST | Special Weather Statement | MFL | Monroe | 26 min |
| Jan 23, 2:54 AM EST | Severe Thunderstorm Warning | MFL | Broward | 36 min |
| Jan 23, 2:56 AM EST | Tornado Warning | MFL | Miami-Dade, Monroe | 34 min |
| Jan 23, 2:57 AM EST | Special Marine Warning | MFL | 63 min | |
| Jan 23, 3:06 AM EST | Special Marine Warning | MFL | 84 min | |
| Jan 23, 3:42 AM EST | Special Marine Warning | MFL | 48 min | |
| Jan 23, 3:44 AM EST | Tornado Warning | MFL | Miami-Dade | 19 min |
| Jan 23, 4:01 AM EST | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Jan 23, 4:15 AM EST | Severe Thunderstorm Warning | MFL | Miami-Dade | 11 min |
| Jan 23, 4:19 AM EST | Special Marine Warning | MFL | 41 min | |
| Jan 23, 4:55 AM EST | Special Marine Warning | MFL | 50 min | |
| Jan 23, 5:43 AM EST | Special Marine Warning | MFL | 32 min | |
| Jan 23, 5:43 AM EST | Special Marine Warning | MFL | 32 min | |
| Jan 23, 6:12 AM EST | Special Marine Warning | MFL | 48 min | |
| Jan 23, 7:03 AM EST | Special Weather Statement | MFL | Collier, Glades, Hendry | 87 min |
| Jan 23, 7:45 AM EST | Special Marine Warning | MFL | 60 min | |
| Jan 23, 8:30 AM EST | Special Weather Statement | MFL | Palm Beach | 75 min |
| Jan 23, 9:52 AM EST | Special Weather Statement | MFL | Miami-Dade | 53 min |
| Jan 23, 10:38 AM EST | Special Marine Warning | MFL | 82 min | |
| Jan 23, 11:34 AM EST | Special Marine Warning | MFL | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.